# SDR AALA202302062187

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A300*
- Aircraft serial: 4843
- Aircraft time: 34,886 hours, 14,160 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Missing
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT ARRIVED IN CLT WITH VHF ANTENNA BROKEN OFF AND MISSING ON AFT BELLY. THE BASE OF THE ANTENNA WAS STILL ATTACHED WITH THE COAX CABLE HANGING OUT ABOUT 12 INCHES. MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THE ANTENNA HAD SEPERATED FROM THE AIRCRAFT AND THAT IT DID NOT APPEAR TO BE THE RESULT OF A TAIL STRIKE. MAINTENANCE INSTALLED A NEW VHF ANTENNA PER AMM 23-12-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
